# SDR AALA202301194280

- Difficulty date: January 3, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,286 hours, 29,985 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND PYLON LOWER SPIGOT FITTING. MAINTENANCE REPLACED LOWER SPIGOT FITTING PER AMM 54-51-41-400-001-A.
